# SDR DXTA2025091604984

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N885QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000145
- Aircraft time: 36 hours, 18 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Seized
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE IS SEIZING WHEN MOVING TO THE CLOSED POSITION (FROM THE INSIDE AND OUTSIDE). DOOR CLOSES COMPLETLEY BUT EXESSIVE FORCE NEEDED TO MOVE HANDLE. DOOR PINS AND PIN HOLES APPEAR NORMAL. ARRIVED ON SITE AND MET WITH CREW TO DEBRIEF. DUPLICATED WRITE UP AND FOUND THE FWD MIDDLE PIN JAMMED. ACCESS STAIRS AND FOUND PIN OVER EXTENDED. PULLED PIN BACK IN, CLEANED AND LUBRICATED PINS. OPERATED HANDLE NUMEROUS TIMES AND CHECKS GOOD. CLOSED UP AIRSTAIRS AND OPERATED MED NUMEROUS TIMES AND CHECKS GOOD. CLEANED STAIRS AND CLOSED UP AND SECURED AIRCRAFT. WORK DONE IAW CE700 AMM 12-20-05
